MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012583-26
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Ischemia (1942)
Date of Event 04/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(6).(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should be noted that the graftmaster rapid exchange (rx) coronary stent graft system, domestic, instructions for use (ifu) states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.The reported patient effect of ischemia, as listed in the graftmaster rx coronary stent graft system, instructions for use (ifu), is a known patient effect that may be associated with use of a coronary stent in native coronary arteries.Based on the information reviewed, there is no indication of a product quality issue.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The other rx graftmaster device referenced is being filed under a separate manufacturing report number.
 
Event or Problem Description
It was reported that the patient presented with unstable angina and a large, severely stenosed, contained perforation (pseudoaneurysm) in a degenerated saphenous vein graft (svg) to the obtuse marginal (om) coronary artery.Given the high risk of vessel rupture with standard percutaneous coronary intervention and due to the large size of the perforation, two covered stents were opted for treatment of the pseudoaneurysm to ensure complete coverage.Thus, a 4.5x26mm rx graftmaster was advanced via right femoral artery access and was deployed, followed by overlapping deployment of a 4.0x19mm rx graftmaster covered stent.Each graftmaster successfully sealed the area it was deployed in and did not exacerbate the pseudoaneurysm.The graftmasters were post-dilated with an unspecified 5.0mm balloon.While intravascular ultrasound (ivus) showed that the graftmaster stents were well expanded, a proximal edge dissection (at the implanted 4.0x19mm rx graftmaster) was noted and was successfully treated via deployment of an unspecified 4.0x22mm drug-eluting stent.The patient then experienced transient no reflow due to microvascular obstruction which was treated with intra graft nipride (blood pressure reduction medication), resulting in timi flow was 3.There was no thrombus or embolization visualized.An electrocardiogram showed persistent st elevation during the procedure, but resolved at procedure conclusion; myocardial infarction was not confirmed and biomarkers were not obtained.The patient was prescribed ticagrelor (anti-platelet medication) and discharged in good condition the following day.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6567991
Report Number2024168-2017-04164
Device Sequence Number18850653
Product Code MAF
UDI-Device Identifier08717648176494
UDI-Public(01)08717648176494(17)170630(10)5071441
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Catalogue Number1012583-26
Device Lot Number5071441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2017
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age72 YR
Patient Weight73